About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 153456, 16 pages
http://dx.doi.org/10.1155/2012/153456
Research Article

Some Algorithms for Finding Fixed Points and Solutions of Variational Inequalities

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 1 December 2011; Accepted 9 January 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Soo Jung, “Some Algorithms for Finding Fixed Points and Solutions of Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 153456, 16 pages, 2012. doi:10.1155/2012/153456